I have been on the patch for 5 days since day 2 both my feet have been asleep constantly and tonight my left arm keeps going dead. And I can feel my pulse thumping and I can hear it too, I have also been talking so fast today that I keep loosing my breath; I don't normally talk fast at all. Is this because of the patch?
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2013 • 1 answer
Ortho Evra - I just completely finished my cycle yesterday and put my first patch on for this month?
Posted 3 Mar 2014 • 2 answers
Ortho Evra - I left one patch on for little over 2 weeks forgot about it being so busy...work school
Posted 27 Nov 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 8 Feb 2015 • 1 answer